MENU

You are here

Publications

Export 1558 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Baiti P, Bressan A. The semigroup generated by a temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401-418 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1023
Bianchini S. The semigroup generated by a Temple class system with non-convex flux function. Differential Integral Equations 13 (2000) 1529-1550 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3221
Pustetto A. Semistability and Decorated Bundles. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7130
Bruzzo U, Hernandez Ruiperez D. Semistability vs. nefness for (Higgs) vector bundles. Differential Geom. Appl. 24 (2006) 403-416 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2237
Bruzzo U, Grana-Otero B. Semistable and numerically effective principal (Higgs) bundles. Advances in Mathematics 226 (2011) 3655-3676 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3638
Bruzzo U, Lanza V, Lo Giudice A. Semistable Higgs Bundles on Calabi-Yau Manifolds.; 2017. Available from: http://preprints.sissa.it/handle/1963/35295
Biswas I, Bruzzo U. On semistable principal bundles over a complex projective manifold. Int. Math. Res. Not. vol. 2008, article ID rnn035 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3418
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Bruzzo U, Grana-Otero B. Semistable principal Higgs bundles.; 2007. Available from: http://hdl.handle.net/1963/2533
Falqui G, Pedroni M. Separation of variables for Bi-Hamiltonian systems. Math. Phys. Anal. Geom. 6 (2003) 139-179 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1598
Falqui G, Musso F. On Separation of Variables for Homogeneous SL(r) Gaudin Systems.; 2006. Available from: http://hdl.handle.net/1963/2538
Morini M. Sequences of Singularly Perturbed Functionals Generating Free-Discontinuity Problems. SIAM J. Math. Anal. 35 (2003) 759-805 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3071
Lučić D, Pasqualetto E. The Serre–Swan theorem for normed modules. Rendiconti del Circolo Matematico di Palermo Series 2 [Internet]. 2019 ;68:385–404. Available from: https://doi.org/10.1007/s12215-018-0366-6
Arroyo M, DeSimone A. Shape control of active surfaces inspired by the movement of euglenids. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35118
Ballarin F, Manzoni A, Rozza G, Salsa S. Shape Optimization by Free-Form Deformation: Existence Results and Numerical Solution for Stokes Flows. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34698
Demo N, Tezzele M, Gustin G, Lavini G, Rozza G. Shape Optimization by means of Proper Orthogonal Decomposition and Dynamic Mode Decomposition. In: Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Trieste, Italy: IOS Press; 2018. Available from: http://ebooks.iospress.nl/publication/49229
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed formulations and optimally conditions. Appl.Math.Optim. 23 (1991), no.1, p. 17-49. [Internet]. 1991 . Available from: http://hdl.handle.net/1963/880
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. (N.S.) , 23 (1990), no.2, 531-535. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/809
Tezzele M, Demo N, Rozza G. Shape optimization through proper orthogonal decomposition with interpolation and dynamic mode decomposition enhanced by active subspaces. In: VIII International Conference on Computational Methods in Marine Engineering. VIII International Conference on Computational Methods in Marine Engineering. ; 2019. Available from: https://arxiv.org/abs/1905.05483
Riccobelli D, Ciarletta P. Shape transitions in a soft incompressible sphere with residual stresses. Math. Mech. Solids. 2018 ;23:1507–1524.
Bressan A, Yang T. A sharp decay estimate for positive nonlinear waves. SIAM J. Math. Anal. 36 (2004) 659-677 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2916
Mancini G. Sharp Inequalities and Blow-up Analysis for Singular Moser-Trudinger Embeddings. 2015 .
Fall MM, Musina R. Sharp nonexistence results for a linear elliptic inequality involving Hardy and Leray potentials.; 2010. Available from: http://hdl.handle.net/1963/3869
De Philippis G, Marini M, Mukoseeva E. The sharp quantitative isocapacitary inequality.; 2019.
Lewicka M, Mora MG, Pakzad MR. Shell theories arising as low energy Gamma-limit of 3d nonlinear elasticity. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) Vol. IX (2010) 253-295 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2601

Pages

Sign in